# SDR GTIA96NK168

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE LOOP B-LOOP FAIL LIGHT ON.  SYSTEM TESTS NORMAL.  INSPECTED LOOPS FOUND NOTHING ABNORMAL AT THIS TIME.  LOOP FAIL LIGHT NOT ILLUMINATED.  (M)
